Alert archive / Michigan / Lake Effect Snow Warnings in 2007

Lake Effect Snow Warning 9, NWS Gaylord, MI

April 7, 2007Leelanau County, Michigan

NWS Gaylord, MI issued this lake effect snow warning at Apr 7, 2007, 10:28 PM EDT for Leelanau County, Michigan. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2007, 10:28 PM EDT (02:28 UTC)
Expired
Apr 8, 2007, 4:01 AM EDT
In force
6 hr
Issued by
NWS Gaylord, MI

County Leelanau County, MI

The radar

The NCL Michigan radar (KAPX), 107 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KAPX 080228
WSWAPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1028 PM EDT SAT APR 7 2007

...MORE SNOW...

.ONE FINAL BURST OF LAKE EFFECT SNOW WILL OCCUR THIS EVENING AND
EARLY OVERNIGHT IN NORTHWEST LOWER MICHIGAN. A WEAK UPPER LEVEL
DISTURBANCE WILL ENHANCE SNOWFALL THIS EVENING. AS THIS EXITS THE
REGION OVERNIGHT...AND TEMPERATURES BECOME SLIGHTLY LESS COLD...
LAKE EFFECT SNOW WILL DECREASE IN INTENSITY.

MIZ020-080900-
/O.UPG.KAPX.LE.Y.0015.000000T0000Z-070408T0900Z/
/O.NEW.KAPX.LE.W.0009.070408T0228Z-070408T0900Z/
LEELANAU-
INCLUDING THE CITY OF...NORTHPORT
1028 PM EDT SAT APR 7 2007

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 5 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A LAKE EFFECT
SNOW WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT SUNDAY. THE LAKE
EFFECT SNOW ADVISORY IS NO LONGER IN EFFECT. 

LAKE EFFECT SNOW SHOWERS WILL PRODUCE TOTAL ACCUMULATIONS...FROM
LATE SATURDAY AFTERNOON THROUGH DAYBREAK SUNDAY...OF 5 TO 9
INCHES.

A LAKE EFFECT SNOW WARNING MEANS LOCALIZED HEAVY LAKE EFFECT SNOW
IS FORECAST THAT WILL MAKE TRAVEL VERY HAZARDOUS.

$$

MIZ019-021-025>027-080900-
/O.CON.KAPX.LE.Y.0015.000000T0000Z-070408T0900Z/
CHARLEVOIX-ANTRIM-BENZIE-GRAND TRAVERSE-KALKASKA-
INCLUDING THE CITIES OF...CHARLEVOIX...MANCELONA...FRANKFORT...
TRAVERSE CITY...KALKASKA
1028 PM EDT SAT APR 7 2007

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SUNDAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SUNDAY. 

LAKE EFFECT SNOW SHOWERS WILL PRODUCE LATE AFTERNOON AND
NIGHTTIME LOCAL ACCUMULATIONS TO 4 INCHES...NEAR AND NORTH OF
FRANKFORT AND KALKASKA...AND NEAR AND WEST OF KALKASKA AND BOYNE
CITY. 

A LAKE EFFECT SNOW ADVISORY MEANS LAKE EFFECT SNOW IS
FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. SLOW DOWN
AND EXERCISE CAUTION IF TRAVELING.

$$

JZ
1 follow-up statement
000 
WWUS43 KAPX 080801
WSWAPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
401 AM EDT SUN APR 8 2007

MIZ020-080915-
/O.CAN.KAPX.LE.W.0009.000000T0000Z-070408T0900Z/
LEELANAU-
INCLUDING THE CITY OF...NORTHPORT
401 AM EDT SUN APR 8 2007

...LAKE EFFECT SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE LAKE
EFFECT SNOW WARNING.  

$$

MIZ019-021-025>027-080915-
/O.CAN.KAPX.LE.Y.0015.000000T0000Z-070408T0900Z/
CHARLEVOIX-ANTRIM-BENZIE-GRAND TRAVERSE-KALKASKA-
INCLUDING THE CITIES OF...CHARLEVOIX...MANCELONA...FRANKFORT...
TRAVERSE CITY...KALKASKA
401 AM EDT SUN APR 8 2007

...LAKE EFFECT SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE LAKE
EFFECT SNOW ADVISORY. 

$$

SMITH

What forecasters said that day

The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this lake effect snow warning went out at Apr 7, 10:12 PM EDT, 16 minutes earlier.

Area forecast discussion, Apr 7, 10:12 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1012 PM EDT SAT APR 7 2007

.UPDATE...AND ON AND ON AND ON GOES THE SNOW. DOMINANT BAND FROM THE
LEELANAU THRU TVC METRO AREA AND ON TO LAKE CITY HAS BEEN SLOWLY
RETREATING EASTWARD...AND WANING IN THE PAST HOUR. RADAR STILL
PICKING UP OCCASIONAL BURSTS OF HEAVIER SNOW OVER LEELANAU...ONE
JUST FINISHED CYCLING THRU...WITH ANOTHER UPTICK ONGOING.

THIS LAST UPTICK IS PUSHING ME TO AN LES WARNING FOR LEELANAU.
DURATION AND INTENSITY OF THESE BURSTS SHOULD DIMINISH OVERNIGHT.
MID LEVEL MOISTURE SEEMS TO BE STRIPPING OUT...PER RADAR LOOPS.
UPPER LOW OVER NORTHERN NEW ENGLAND WILL START TO HEAD EAST...WITH
SHORTWAVE RIDGING OVER WI BRINGING SOME SUBSIDENCE AND MID-LEVEL
DRYING. COLDER CLOUD TOPS NORTH OF THE SAULT ARE A CONCERN...BUT
THIS LOOKS LIKE CIRRUS THAN ANY SORT OF MID CLOUD AND ASSOCIATED
SYNOPTIC SUPPORT. MONTREAL RIVER RADAR IS FAIRLY QUIET. HOWEVER...
EXTRAPOLATION OF EARLIER SNOW REPORTS WITH RADAR TRENDS SUGGEST BOTH
12 AND 24-HR WARNING CRITERIA SNOW WILL BE APPROACHED IN THE NE
2/3DS OF LEELANAU.

OTHERWISE...WILL LET THE CURRENT HEADLINES RUN THEIR COURSE. WILL
MAKE SOME ADJUSTMENTS TO SNOW/WX GRIDS...GENERALLY TO REDUCE BOTH IN
PARTS OF EASTERN UPPER MI AND THE SE ZONES.

&&

.AVIATION...ONE LAST BURST OF HEAVIER LAKE EFFECT SNOW WILL OCCUR
TONIGHT...MAINLY THIS EVENING...CONCENTRATED IN THE TVC AREA.
OCCASIONAL LIFR CONDITIONS WILL OCCUR IN TVC. APN/PLN WILL BE FASTER
TO IMPROVE...WITH OCCASIONAL IFR CONDITIONS THIS EVENING...THEN
STAYING LARGELY MVFR. SLIGHTLY LESS COLD AIR FOR SUNDAY MEANS LESS
LAKE EFFECT SNOW. TVC WILL SPEND THE DAY RIDING THE RAGGED EDGE OF
IFR/MVFR...APN/PLN MVFR TO EVEN VFR.

&&

.PREV DISCUSSION...ISSUED 604 PM SAT APR 7...

AS MUCH AS I WOULD LIKE TO KEEP THE FORECAST HEADLINE- FREE...I DO
NOT THINK THAT WOULD BE WISE. LAKE EFFECT SNOW (LES) HAS INCREASED
IN INTENSITY IN THE LATE AFTERNOON HOURS...COINCIDENT WITH A SMALL
AREA OF COLDER CLOUD TOPS ON IR IMAGERY DROPPING IN FROM THE NORTH.
LELAND REPORTED 2 INCHES OF SNOW IN THE LAST 2 HOURS...AND THOUGH
THAT MAY BE AS BAD AS IT GETS...THAT/S STILL RATHER UNPLEASANT. 18Z
NAM SHOWS A PERSISTENT 1000-850MB CONVERGENCE BULLSEYE OVER THE
LEELANAU THRU 09Z. HOWEVER...PRECIP WILL STILL DIMINISH WITH TIME
TONIGHT...AS POCKET OF COLD 850MB TEMPS (TO -15C) EXITS TO THE SOUTH
AFTER 00Z.

WILL ISSUE LES ADVISORY FOR BENZIE EAST TO KALKASKA...AND NORTH TO
CVX...THRU 09Z/5 AM. LATE AFTERNOON AND NIGHTTIME ACCUMS WILL BE
LOCALLY 4 INCHES ALONG THE SOUTH AND EAST EDGE...LOCAL 6 INCH ACCUMS
IN LEELANAU.

ZOLTOWSKI

PREV DISCUSSION...ISSUED 310 PM SAT APR 7...

SFC/RUC/SATELLITE/RADAR AND UPPER AIR ANALYSIS SHOWING PESKY
ISENTROPIC ASCENT IN THE 290K-300K LAYER PERSISTING ACROSS THE
REGION...AND IS JUST A BIT SLOW TO DWINDLE. SAME IS TRUE FOR THE H8
TEMPS WHICH ARE HANGING AROUND -14C...BUT STILL WARMING. WITH
INVERSION HEIGHTS OFF ACARS/TAMDAR SOUNDINGS AROUND 5KFT AROUND
TVC...DECREASING TO ROUGHLY 3.5KFT IN EASTERN UPPER...IT IS CLEAR
THAT THE WHOLE GRADUALLY DIMINISHING IDEA IS EXACTLY
THAT...GRADUALLY TRYING TO DIMINISH. THESE LES PARAMETERS HAVE
ALLOWED THREE SEPARATE TRANSIENT BANDS OF MODERATE SNOW TO PERSIST.
OTHERWISE...VISIBILITIES BETWEEN 1-4 MILES WAS COMMON.

FORECAST CONCERNS THROUGH SUNDAY ARE LES TRENDS AND TEMPERATURES.
ALSO...WINDS ARE A CONCERN ON MARINE WATERS.

TONIGHT...UPPER LOW DEEPENS OFF THE NEW ENGLAND COAST IN
CONJUNCTION WITH SFC CYCLOGENESIS OCCURRING THE ATLANTIC COAST.
THIS WILL WEAKEN/PULL SHORTWAVE ENERGY EASTWARD AND SLOWLY OUT OF
NRN MICHIGAN TONIGHT. DOWNWARD MOTIONS PORTRAYED BY THE MODELS MAY
NOT BE ALL THAT CORRECT...AS EVEN THOUGH PROGS SUGGEST AN END TO
WEAK ISENTROPIC ASCENT BY EARLY EVENING...THERE REMAINS PATCHY MID
LEVEL MOISTURE WELL UPSTREAM. THIS SHOULD NOT HAVE TOO MUCH EFFECT
ON THE ONGOING LES...BUT IT WILL CERTAINLY NOT HURT. H8 TEMPS ARE
NOW NOT EXPECTED TO WARM ALL THAT MUCH MORE OVERNIGHT...REMAINING
AROUND -14C UNDER CYCLONIC...STILL DEEP...MOISTURE BETWEEN H8-H5.
INVERSION HEIGHTS ARE STILL EXPECTED TO FALL TO AROUND 3500 FEET
ALL AREAS. THE RESULT OF THESE LES PARAMETERS WILL BE FOR THE LAKE
EFFECT SNOW TO CONTINUE IN GENERAL NNW FLOW REGIMES OVERNIGHT.
TOTAL SNOWFALL WILL BE A BIT HIGHER UNDER THE MORE SLOWLY
DETERIORATING LES CONDITIONS. WILL GO WITH 1-2 INCHES FAR WESTERN
CHIP/MACK COUNTIES OF EASTERN UPPER...AND 1-3 INCHES NW LOWER. THE
GREATEST SNOWFALL CENTERED AROUND THE TRAVERSE CITY...KALKASKA...
MANCELONA AND MANTON COMMUNITIES. LOWS WILL FALL INTO THE TEENS
MOST AREAS.

SUNDAY...DRIER AIR MAY ALREADY BE MOVING IN FROM THE SW BY
DAYBREAK...IN THE MID LEVELS (CURRENTLY SEEN OUT OVER SW
WISCONSIN). AS MID LEVEL UPPER LOW PULLS FURTHER EAST...SOME OF
THIS DRIER MID LEVEL AIR WILL WORK ITS WAY INTO NRN MICHIGAN.
MODELS ARE DEPICTING SOME WEAK H7-H5 -DIVQ TRYING TO PRESS INTO
THE REGION ON FAR BACKSIDE OF UPPER LOW...BUT WITH MID LEVEL
HEIGHTS SUGGESTED TO RISE...ONE WOULD THINK THAT OVERALL DOWNWARD
MOTIONS WOULD BE THE MAIN PLAYER. EITHER WAY...1000-850MB WINDS
OUT OF THE NW AT 10-20KT (BUT BACKING WINDS IN RESPONSE TO
ADVANCING SFC RIDGING AND ANTICYCLONIC FLOW) AND H8-H5 MOISTURE
FOR THE MAJORITY OF THE DAY >70%...WILL KEEP PERSISTENT LES GOING
IN THESE NW SNOW BELTS. INTENSITIES OF THE SNOWFALL SHOULD BE
LIGHTER...ESPECIALLY WELL DOWNWIND OF THE BANDS...WHERE FLURRIES
MAY ACTUALLY BE THE ONLY INTENSITY SEEN. OVERALL LACK OF MOISTURE
AND INSTABILITY WOULD PREVENT ANYTHING OTHER THAN FLURRIES. WILL
JUST GO WITH SCATTERED LIGHT SNOW SHOWERS FOR NOW. MINIMAL WARM
ADVECTION IN THE LOW LEVELS AND A MOSTLY CLOUDY SKY WILL KEEP
TEMPERATURES FROM REACHING 30F MOST PLACES...SO THE COLDER WEATHER
WILL HOLD.     SMD

LATER PERIODS...CONCERNS REVOLVE AROUND DIMINISHING LAKE
EFFECT...THEN A STRONG STORM SYSTEM AND THE POTENTIAL FOR
SIGNIFICANT SNOW ACCUMULATIONS FOR THE MIDDLE OF THE UPCOMING WEEK.

SUNDAY NIGHT AND MONDAY...THERMAL TROUGH WILL CONTINUE TO BE
PERSISTENT ACROSS NORTHERN MICHIGAN THROUGH THIS PERIOD. FAVORABLE
850-700MB RH IS ON THE WANE SUNDAY NIGHT...BUT INVERSION HEIGHTS
REMAIN UP AROUND 4KFT. WITH THE THERMAL TROUGH...WOULD ANTICIPATE
SOME SEMBLANCE TO LAKE EFFECT SNOW CONTINUING THROUGH MONDAY...BUT
WITH DECREASING MOISTURE AND SUPPORT...ONLY MINOR SNOW ACCUMULATIONS
ARE LIKELY. NO REAL GREAT SHORTWAVES ARE AVAILABLE TO PROVIDE ANY
ENHANCEMENT EITHER.  WINDS WILL BACK FROM THE NORTHWEST TO THE
WEST-NORTHWEST BY 12Z MONDAY. THUS...WILL SEE SNOW SHOWERS IN THE
TYPICAL SNOWBELT AREAS OF NORTHWEST LOWER AND EASTERN UPPER
MICHIGAN. LOWS WILL FALL INTO THE UPPER TEENS TO LOWER 20S...WITH
HIGHS GETTING CLOSE TO...BUT NOT EXCEEDING THE FREEZING MARK.

MONDAY NIGHT...LOW AND MID LEVEL RIDGING BUILDS INTO THE CENTRAL
GREAT LAKES...PUTTING AN END TO THE LAKE EFFECT SNOW. A FEW FLURRIES
MAY SURVIVE INTO THE EVENING...BUT WILL LEAVE THEM OUT OF THE
FORECAST FOR NOW. OTHERWISE...THE COLDEST NIGHT OF THE WEEK EXPECTED
AS WINDS BECOME LIGHT AND A FEW BREAKS IN THE CLOUD COVER ARE
POSSIBLE. LOW TEMPERATURES WILL REACH THE TEENS IN MOST
LOCATIONS...WITH 20S NEAR THE LAKE SHORES.

TUESDAY THROUGH FRIDAY...A LULL IN THE WEATHER WILL CONTINUE TUESDAY
WITH RIDGING OVER THE AREA...BEFORE THE CONCERN SHIFTS TO A SYSTEM
WITH STRONG DYNAMICS EMERGING OUT OF THE CENTRAL PLAINS AND TRACKING
ACROSS THE SOUTHERN GREAT LAKES REGION. ECMWF CONTINUES TO BE THE
FARTHER NORTH SOLUTION...WITH POTENTIAL FOR SIGNIFICANT SNOWS ACROSS
NORTHERN MICHIGAN...WHILE GFS IS FARTHER SOUTH PRODUCING LIGHTER
SNOWS. REGARDLESS...LOOKS LIKE A ROUND OF WET SNOW FOR MOST...BUT
AMOUNTS WILL DEPEND HEAVILY ON THE TRACK OF THE STORM. HPC IS SIDING
WITH THE FURTHER SOUTH SOLUTION AS OF RIGHT NOW...WITH THE BULK OF
OUR PRECIPITATION COMING LATE WEDNESDAY AND WEDNESDAY NIGHT. WITH
CLOUDS AND PRECIPITATION IN THE AREA...AND BEING STUCK ON THE NORTH
SIDE OF THIS SYSTEM...TEMPERATURES WILL CONTINUE TO REMAIN 10 TO 20
DEGREES BELOW NORMAL. THE SYSTEM ON WEDNESDAY IS A FAST MOVER...AND
SURFACE/MID LEVEL RIDGING CROSSES THE AREA THURSDAY NIGHT AND
FRIDAY...PROVIDING DRIER CONDITIONS...AND MODERATING TEMPERATURES
TOWARDS THE TAIL END OF THE WEEK AS THE MODELS ARE NOW TRYING TO
BRING ANOTHER STRONG STORM SYSTEM ACROSS MICHIGAN FRIDAY NIGHT AND
SATURDAY. THE WINTRY PATTERN SHOWING LITTLE SIGNS OF GIVING UP THE
FIGHT.

KAS

&&

.APX WATCHES/WARNINGS/ADVISORIES...
      LAKE EFFECT SNOW WARNING...THRU 5 AM...MIZ020
      LAKE EFFECT SNOW ADVISORY...THRU 5 AM...MIZ019-021-025>027.

&&
Hazardous weather outlook, Apr 7, 6:19 PM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
619 PM EDT SAT APR 7 2007

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-081000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
619 PM EDT SAT APR 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UPPER MICHIGAN AND
NORTHERN LOWER MICHIGAN...AS WELL AS PORTIONS OF LAKE HURON...LAKE
MICHIGAN...AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO IMPACT PARTS OF NORTHWEST
LOWER AND EASTERN UPPER MICHIGAN TODAY AND TONIGHT. SEE ONGOING
ADVISORIES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER STORM SYSTEM IS EXPECTED TO DEVELOP ACROSS THE LOWER OHIO
RIVER VALLEY REGION ON TUESDAY. ALTHOUGH MANY UNCERTAINTIES EXIST
CONCERNING THE TRACK OF THIS STORM...THERE IS A POTENTIAL FOR
ADDITIONAL ACCUMULATING SNOWFALL...PARTICULARLY ACROSS NORTHERN
LOWER MICHIGAN WEDNESDAY INTO THURSDAY.

STAY TUNED FOR LATER UPDATES ON THIS DEVELOPING STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE PASS ON SNOWFALL REPORTS TO THE NATIONAL WEATHER
SERVICE.

JZ

In the hours before

Local storm report, Apr 7, 5:53 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
553 PM EDT SAT APR 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     SNOW             LELAND                  45.02N 85.77W
04/07/2007  M4.0 INCH        LEELANAU           MI   TRAINED SPOTTER

            12 HR TOTAL THRU 6 PM.

&&

SWR
Local storm report, Apr 7, 6:25 PM EDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
625 PM EDT SAT APR 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     SNOW             ALBA                    44.98N 84.97W
04/07/2007  M6.5 INCH        ANTRIM             MI   TRAINED SPOTTER

            24 HR TOTAL THRU 6 PM. SNOWDEPTH 14 INCHES.

&&

JZ
Local storm report, Apr 7, 6:47 PM EDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
647 PM EDT SAT APR 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     SNOW             10 S PARADISE           46.49N 85.03W
04/07/2007  M6.0 INCH        CHIPPEWA           MI   TRAINED SPOTTER

            24 HR TOTAL THRU 6 PM. SNOWDEPTH 14 IN.

0600 PM     SNOW             RUDYARD                 46.23N 84.60W
04/07/2007  M3.0 INCH        CHIPPEWA           MI   TRAINED SPOTTER

            24 HR TOTAL THRU 6 PM. SNOWDEPTH 10 IN.

&&

SWR
Local storm report, Apr 7, 7:46 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
746 PM EDT SAT APR 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             3 WNW EAST JORDAN       45.17N 85.19W
04/07/2007  M4.1 INCH        CHARLEVOIX         MI   TRAINED SPOTTER

            12 HR TOTAL THRU 7 PM.

&&

SWR
Local storm report, Apr 7, 8:27 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
827 PM EDT SAT APR 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     SNOW             2 W SUTTONS BAY         44.98N 85.69W
04/07/2007  E5.0 INCH        LEELANAU           MI   LAW ENFORCEMENT

            12 HR TOTAL THRU 8 PM. 5 HR TOTAL 3 INCHES.

&&

JZ
Local storm report, Apr 7, 8:56 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
856 PM EDT SAT APR 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     SNOW             LELAND                  45.02N 85.77W
04/07/2007  M4.0 INCH        LEELANAU           MI   TRAINED SPOTTER

            12 HR TOTAL THRU 6 PM.

0600 PM     SNOW             10 S PARADISE           46.49N 85.03W
04/07/2007  M6.0 INCH        CHIPPEWA           MI   TRAINED SPOTTER

            24 HR TOTAL THRU 6 PM. SNOWDEPTH 14 IN.

0600 PM     SNOW             RUDYARD                 46.23N 84.60W
04/07/2007  M3.0 INCH        CHIPPEWA           MI   TRAINED SPOTTER

            24 HR TOTAL THRU 6 PM. SNOWDEPTH 10 IN.

0615 PM     SNOW             ALBA                    44.98N 84.97W
04/07/2007  M6.5 INCH        ANTRIM             MI   TRAINED SPOTTER

            24 HR TOTAL THRU 6 PM. SNOWDEPTH 14 INCHES.

0700 PM     SNOW             3 WNW EAST JORDAN       45.17N 85.19W
04/07/2007  M4.1 INCH        CHARLEVOIX         MI   TRAINED SPOTTER

            12 HR TOTAL THRU 7 PM.

0820 PM     SNOW             2 W SUTTONS BAY         44.98N 85.69W
04/07/2007  E5.0 INCH        LEELANAU           MI   LAW ENFORCEMENT

            12 HR TOTAL THRU 8 PM. 5 HR TOTAL 3 INCHES.

&&

SROZANSK

Nearby

Lake Effect Snow Warnings in Michigan, 2007Every lake effect snow warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.